# SDR 08FDEA00810

- Difficulty date: March 10, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 52,591 hours, 12,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR LOWER JAMB BACKUP FITTING FOUND CRACKED.   REMOVED AND REPLACED WITH A FABRICATED FITTING AS PER SRM 51-33-01 VOLUME II. FITTING FABRICATED AS PER EA 1-5300-112586,  REPAIR CLASSIFIED AS MINOR PER GM 6-2-100.
